# SDR SWAA2021112947022

- Difficulty date: November 23, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737
- Aircraft serial: 29841
- Aircraft time: 59,017 hours, 35,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L1 DOOR EXTERIOR EMERGENCY LIGHT INOP ; 2021-488120 / [01] REPLACED L1 DOOR EXTERIOR EMERGENCY LIGHT LAMP AND PERFORMED TEST IS OK IAW B737-700 AMM 33-51-04-960-801 .; [02] REPLACED L1 DOOR EXTERIOR EMERGENCY LIGHT LAMP AND PERFORMED TEST IS OK IAW B737-700 AMM 33-51-04-960-801 .
